Spectral invariance of algebras of pseudodifferential operators

Robert Lauter, Bertrand Monthubert, Victor Nistor

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We construct and study several algebras of pseudodifferential operators that are closed under holomorphic functional calculus. This leads to a better understanding of the structure of inverses of elliptic pseudodifferential operators on certain non-compact manifolds. It also leads to decay properties for the solutions of these operators.

Original languageEnglish (US)
Pages (from-to)1095-1099
Number of pages5
JournalComptes Rendus Mathematique
Issue number12
StatePublished - Jun 30 2002

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Spectral invariance of algebras of pseudodifferential operators'. Together they form a unique fingerprint.

Cite this